# SDR AALA2019120219005

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 25,069 hours, 3,933 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Aspsu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT INBASE VISIT: MAINTENANCE REPORTS ASPSU BATTERIES FAIL. REMOVED AND REPLACED BATTERIES IAW AMM 52-71-36 OPS CHECK GOOD.
